New arrivals 7:45 Check-in
High Cascades Forest Volunteers
Willamette National Forest - McKenzie Ranger District
West Cascade at White Branch Training Weekend Registration
Closed - you cannot submit this form
Classes Begin Friday May 4th thru Sunday May 6th
Do you belong to any Trail Groups ? Check all that apply.
Information you need to know before filling out your registration:
Sign up early to get the classes you want. Check the box next to the class you want to attend. (If you select a class by mistake, and don't wish to take a class in that time frame, select "Clear this Choice."
Note the time and don't select more than one class in the same or overlapping time slots. When you submit your registration, you will be notified by email of the classes you have selected. Please keep this letter, this is the only notice you will receive. Please read the attached letter and email me if you need to make changes. (email@example.com). If you are on the waiting list for a class that is full, you will be notified of your status when enrollment closes. If a class receives less than three people, it will be cancelled. You will be notified if a class you selected has to be cancelled, you may then select another class. . If you haven't received a confirmation email 5 days after submitting your registration, please email me, firstname.lastname@example.org.
Check-in Hours and Location (Once you have checked in you do not need to check in again)
Friday Check-in at McKenzie Ranger Station for Wilderness First Aid at 8:00 AM Check-in at White Branch at 11:00 AM
Saturday Check-in at White Branch 7:30 AM until 5:30 PM Orientation at 8:00 AM
Sunday Check-in at White Branch 7:30 AM until 9:00 AM
Class information: We are offering two CPR classes on Friday evening at 6:30 PM at White Branch this year. Each class is limited to 20 people.
Wilderness First Aid is limited to 30 people and will be Friday morning at 9:00 AM at McKenzie Ranger Station. Those needing Wilderness First Aid and/or CPR for Saw Certification will be given first priority. Those who sign up for only Wilderness First Aid and/or CPR will be put on the waiting list until the end of registration if the classes are not full you will be added to class in order of registration date. . Click here for directions to White Branch training.
Trail Class Information: Classes are 8 hours and limited to 16 people per class. Trail classes will be hands on working on a trail, so please come prepared to do trail work and bring your lunch. Bring gloves, long pants, boots & head nets. Mosquitoes are numerous. Hard hats can be checked out for those who do not have one.
Saw Re-certification classes are not being held at training. If you wish to take a Re-certification Class, click here. Initial Power Saw and Crosscut saw are two day classes. To be certified for Power saw you must have 10 hours of Power saw use. To receive your Power saw or Crosscut Saw Certification Card, you must have a valid CPR and First Aid Card. You will need to present your CPR and First Aid card to your saw instructor. Saw Certification classes are two day classes.
Meals: You will need to provide your own food on Friday breakfast and lunch. Breakfast will be provided on Saturday morning and Sunday morning. Lunch will be provided on Saturday and Sunday. Dinner will provided on Friday night and Saturday night. Sign up below for meals. You must be signed up for meals in order to participate. You will need to bring your own food for meals not provided. The nearest restaurant.is 12 to 15 miles at McKenzie Bridge.
Accommodations: There are bunk beds in Men's and Women's Cabins (you need to provide your own sheets, blankets, pillow or a sleeping bag and towels and toiletries.) There is Dry camping for tents and RVs. There are restrooms and showers in the cabins. See Directions for more information on Accommodations.
What to bring: For those taking a trail class, check this list to see if you have everything you need.
Work Gloves Long Pants Sturdy Boots Long sleeved shirt Compass and/or GPS Ear protection Eye protection
Chain saw and Chaps (for saw certification) Hard Hat (if you don't have one, a loaner will be provided for the training.)
If you have any questions, email Bea Anderson at email@example.com
6:15 PM Dinner Friday
5:45 PM Dinner Saturday
Dinner will be served in the lodge.
You must be signed up to attend.
Meet Forest Service Personnel,
Xcut Competition 7:15 PM
PCTA Stewardship Meeting 8:00 PM
Chain Saw Certification
If you are taking the 2 day Chain/Power Saw Certification Class you must have 10 hours of chain saw use in order to take this class. Taking this class does not guarantee you will be certified.
Sawyers will not receive Certification Card without current CPR and First Aid Certification.
To register for Saw Recertification classes, please click here.
Click on Submit Button to submit your registration. If you don't receive a confirmation letter within 5 days, contact Bea Anderson at firstname.lastname@example.org
7:30 AM Check-in
You will need to bring your own food for Friday Breakfast and Lunch, the nearest restaurant is approximately 12 to 15 miles at McKenzie Bridge.
7:00 AM Breakfast
Lunch pickup at breakfast
Dinner 5:45 PM
Sunday 8 hour Classes
8:00 AM to 4:00 (8 hrs)
7:15 PM to 9:15 PM (2 hrs)
(Please type numbers only)
Breakfast not provided
Lunch not provided
7:00 AM Breakfast
Lunch Pickup at breakfast
Saturday 8 hour Classes
8:30 AM to 4:30 PM (8 hrs)
McKenzie Ranger Station
9:00 AM to 1:00 PM (4 hrs)
9:00 AM to 5:00 PM (8 hrs)
Please choose a meal type.
If you are staying in the dormitory, you will need to provide your own bedding or sleeping bag.
Saturday: French Toast, Scrambled Eggs, Sausage
Sunday: Pancakes, Scrambled Eggs Sausage
Saturday and Sunday: Sack Lunch
(You can pick up your lunch before going out on the trail.)
Friday : Lasagna, Bread Stix, Salad Bar, Dessert
Saturday: Tacos, Salad Bar, Dessert
2 day Classes
8:30 AM to 4:30 PM
Saturday and Sunday
Do not choose another class on Sunday
Second day for:
Saw Certification and 101/102 classes
McKenzie Ranger Station
1:30 PM to 5:30 PM (4 hrs)